MathSciNet Relay Station
MathSciNet bibliographic data
MR685019 (83m:58002) 58A10 (53C30 57R20 57T99)
Berline, Nicole; Vergne, Michèle Classes caractéristiques équivariantes. Formule de localisation en cohomologie équivariante. (French) [Equivariant characteristic classes. Localization formula in equivariant cohomology] C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), no. 9, 539–541.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement